# SDR AALA201709079017

- Difficulty date: September 5, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 10,112 hours, 3,132 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Thermocouple
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AT FLIGHT IDLE, N1 AND N2 SPLIT BETWEEN LEFT AND RIGHT ENGINE. MAINTENANCE REPLACED LEFT ENGINE FUEL TEMPERATURE THERMOCOUPLE PER AMM 73-35-15. FADEC OPERATIONS TEST AND IDLE LEAK CHECKS ACCOMPLISHED SATISFACTORY.
